# SDR CALA2014010990108

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,676 hours, 28,187 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sealant
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX ENTRY SERVICE DOORS LT CTR, NOISE FROM AIR LEAK.  FOUND AREAS AROUND THE DOOR HINGE COVERS MISSING SEALANT.  RESEALED AREAS MISSING SEALANT NO NOISE HEARD WHEN PRESSURIZED AIRCRAFT.
